# SDR 06FDEA1095

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED ON RIGHT HAND MCD FLOORBEAM AT FR 12A TO FR 13, FS 1091 TO FS 1128 AND YD 95.3.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-12-15 FIG 207.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
